|Mouth sores and Sustiva
Apr 23, 2008
I recently started Sustiva + Epzicom,after years of Kaletra + something (I couldn't take the diahri anymore). I've read that most side effects go away soon enough, but what about the change in taste and mousth sores that i'm experiencing?
| Response from Dr. Henry
Change in taste could be due to the efavirenz. If so then usually will dimimish over first 2-4 weeks. Mouth sores are not particularly common as a direct effect of either of your HIV meds. An exam to determine if you have herpes or aphthous ulcers or some other process would be recommended to sort out what could be the cause of the symptoms. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Pain In Balls After Giving A Bj Sign Of HIV AIDS
- Painful Urination After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Purple Spots After Sensual Massage Worried I Have HIV
- Sore On Penis After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Swollen Lymph Glands After Touching Anus Worried I Have HIV
- White Bumps On Penis After Licking Anus Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.